Alert archive / Iowa / Flash Flood Warnings in 2010

Flash Flood Warning 99, NWS Des Moines, IA

September 21, 2010Marshall County, Tama County, Iowa

NWS Des Moines, IA issued this flash flood warning at Sep 21, 2010, 11:10 AM CDT for Marshall County, Tama County, Iowa. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 21, 2010, 11:10 AM CDT (16:10 UTC)
Expired
Sep 21, 2010, 1:49 PM CDT
In force
3 hr
Issued by
NWS Des Moines, IA
Area
Storm-based polygon
Flood severity
None

Counties Marshall County, IA, Tama County, IA

The radar

The Des Moines radar (KDMX), 87 km from the middle of the area, began a volume at 16:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 4.2 hours before the alert went out and 201 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2010-09-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 394 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2010-09-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 106 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
394 J/kg
Mixed-layer CIN
-148 J/kg
Mixed-layer LCL
1551 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
106 m²/s²
0-3 km storm-relative helicity
82 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

607 
WGUS53 KDMX 211610
FFWDMX
IAC127-171-212200-
/O.NEW.KDMX.FF.W.0099.100921T1610Z-100921T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
1110 AM CDT TUE SEP 21 2010

THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  MARSHALL COUNTY IN CENTRAL IOWA...
  TAMA COUNTY IN CENTRAL IOWA...

* UNTIL 500 PM CDT

* AT 1109 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE 
  WARNED AREA. RADAR ESTIMATES THAT THESE STORMS HAVE ALREADY 
  PRODUCED AS MUCH AS 2 TO 3 INCHES OF RAINFALL OVER THE PAST HOUR. 
  AS MUCH AS 1 TO 2 INCHES OF ADDITIONAL RAINFALL IS EXPECTED OVER 
  THE NEXT COUPLE HOURS.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  DYSART...MARSHALLTOWN...STATE CENTER AND TOLEDO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...
COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND
OTHER LOW LYING AREAS ARE SUBJECT TO FLOODING.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. TURN AROUND...DONT DROWN.

&&

LAT...LON 4187 9323 4217 9323 4221 9303 4221 9278
      4226 9277 4230 9253 4229 9230 4202 9230

$$

ZOGG
3 follow-up statements
610 
WGUS73 KDMX 211651
FFSDMX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
1151 AM CDT TUE SEP 21 2010

IAC127-171-212200-
/O.CON.KDMX.FF.W.0099.000000T0000Z-100921T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
TAMA IA-MARSHALL IA-
1151 AM CDT TUE SEP 21 2010

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR MARSHALL AND TAMA
COUNTIES UNTIL 500 PM CDT...

AT 1148 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
THUNDERSTORMS CONTINUING TO PRODUCE VERY HEAVY RAINFALL ACROSS 
SOUTHERN PORTIONS OF THE WARNED AREA. THE RISK OF FLASH FLOODING 
STILL EXISTS ACROSS THE ENTIRE WARNED AREA HOWEVER. RADAR ESTIMATES 
THAT AS MUCH AS 2 TO 4 INCHES OF RAIN FELL ACROSS THE WARNED AREA. 
THE HEAVIEST RAINFALL OCCURRED FROM WEST CENTRAL MARSHALL INTO 
PORTIONS OF NORTHWESTERN TAMA COUNTIES.

RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLASH  FLOODING INCLUDE...
DYSART...MARSHALLTOWN...STATE CENTER AND TOLEDO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE ALSO SUBJECT TO FLOODING.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. FLOOD WATERS ARE USUALLY DEEPER THAN THEY APPEAR AND THE
WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. TURN
AROUND...DONT DROWN.

&&

LAT...LON 4187 9323 4217 9323 4221 9303 4221 9278
      4226 9277 4230 9253 4229 9230 4202 9230

$$

ZOGG
424 
WGUS73 KDMX 211757
FFSDMX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
1257 PM CDT TUE SEP 21 2010

IAC127-171-212200-
/O.CON.KDMX.FF.W.0099.000000T0000Z-100921T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
TAMA IA-MARSHALL IA-
1257 PM CDT TUE SEP 21 2010

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR MARSHALL AND CENTRAL
TAMA COUNTIES UNTIL 500 PM CDT...

AT 1257 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
THUNDERSTORMS WITH VERY HEAVY RAINFALL REMAINED SOUTH OF THE WARNED 
AREA. RAINFALL ESTIMATES FROM THE EARLIER RAINFALL WERE AS HIGH AS 2 
TO 4 INCHES.

RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLASH  FLOODING INCLUDE...
DYSART...MARSHALLTOWN AND STATE CENTER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE ALSO SUBJECT TO FLOODING.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. FLOOD WATERS ARE USUALLY DEEPER THAN THEY APPEAR AND THE
WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. TURN
AROUND...DONT DROWN.

&&

LAT...LON 4210 9230 4196 9277 4187 9323 4205 9323
      4217 9293 4225 9260 4226 9230

$$

ZOGG
837 
WGUS73 KDMX 211849 RRA
FFSDMX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
149 PM CDT TUE SEP 21 2010

IAC127-171-211904-
/O.CAN.KDMX.FF.W.0099.000000T0000Z-100921T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
TAMA IA-MARSHALL IA-
149 PM CDT TUE SEP 21 2010

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR MARSHALL AND
CENTRAL TAMA COUNTIES IS CANCELLED...

EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.

LAT...LON 4210 9230 4196 9277 4187 9323 4205 9323
      4217 9293 4225 9260 4226 9230

$$

ZOGG

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Des Moines, IA wrote its last area forecast discussion before this flash flood warning went out at Sep 21, 6:23 AM CDT, 4 hours 47 minutes earlier.

Area forecast discussion, Sep 21, 6:23 AM CDT, 4 hours 47 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE DES MOINES IA
623 AM CDT TUE SEP 21 2010

...UPDATED AVIATION DISCUSSION...

.SHORT TERM /TODAY/...
COMPLEX AND ACTIVE FORECAST FOR TODAY AS COLD FRONT MOVES SOUTHEAST
ACROSS THE CWA COINCIDENT WITH ONE OR MORE SHORTWAVES PASSING
OVERHEAD. WIDE SWATH OF SHOWERS AND THUNDERSTORMS HAS MOVED IN FROM
THE NORTHWEST OVERNIGHT AND IS CURRENTLY AFFECTING OUR NORTHERN AND
WESTERN COUNTIES. AS THE LEADING SHORTWAVE THAT HAS PROVIDED SOME OF
THE FORCING FOR THIS FEATURE BEGINS TO MOVE OFF THIS MORNING WE
SHOULD SEE A DECREASE IN CONVECTIVE COVERAGE...HOWEVER ENOUGH LIFT
WILL REMAIN ESPECIALLY NEAR THE FRONTAL ZONE TO SUPPORT A BAND OF
CATEGORICAL POPS MOVING ACROSS THE AREA THIS MORNING. WILL ALSO
INCLUDE A PRE-FIRST PERIOD IN THE ZONES TO ACCOUNT FOR CONVECTIVE
TRENDS.

THE FRONT WILL HANG UP SOMEWHERE ACROSS OUR SOUTHEASTERN HALF
THIS AFTERNOON AFTER BEING ABANDONED BY THE RAPIDLY DEPARTING WAVE
ALOFT. SOUTHERLY FLOW AHEAD OF THE FRONT WILL PUMP WARM AIR AND
INCREASING MOISTURE INTO THE BOUNDARY WHICH WILL THEN ACTIVATE IN
THE MID AFTERNOON TO EVENING HOURS PRODUCING MORE THUNDERSTORMS IN
OUR SOUTH AND SOUTHEAST. STRENGTHENING SOUTHERLY LOW LEVEL WINDS
BENEATH SOUTHWESTERLY FLOW ALOFT SHOULD PROVIDE SUFFICIENT SHEAR
PROFILES FOR THE DEVELOPMENT OF SOME SEVERE STORMS...HOWEVER
UNCERTAINTY REGARDING THE LOCATION OF THE FRONT AND TIMING OF LATE
DAY ACTIVATION PRECLUDED SEVERE WORDING IN THE GRIDS/FORECAST ATTM.
HEAVY RAIN WILL ALSO BE POSSIBLE WITH THE STORMS IN THE AFTERNOON
GIVEN GOOD MOISTURE TRANSPORT INTO THE BOUNDARY AND HIGH PWATS FOR
THIS LATE IN THE SUMMER...HOWEVER THE STORMS SHOULD HAVE A DECENT
FORWARD MOTION AND BE SPOTTY ENOUGH THAT FLASH FLOOD THREAT WILL BE
TOO LOCALIZED TO JUSTIFY A FFA OR HVY RAIN WORDING THIS MORNING.

OTHER THAN POP/WX TIMING TRANSITIONS ACROSS THE CWA OTHER FORECAST
CHALLENGE IS TEMPERATURES. DECENT CAA BEHIND THE FRONT SHOULD BE
MITIGATED SOMEWHAT BY DIURNAL HEATING AS THE FRONT STALLS LATER IN
THE DAY...AND SOME CLEARING IN OUR NW MAY ACTUALLY CAUSE DECENT
TEMPERATURE RISES IN THAT AREA. CONCURRENTLY TEMPS WILL BE HELD DOWN
BY SHOWERS AND STORMS BUT THE AREA OF SAID STORMS WILL BE
MOVING...SO HAVE MADE BEST ATTEMPT AT HOURLY TEMP TRENDS TODAY BUT
THERE IS A LARGE DEGREE OF VARIABILITY IN THAT FORECAST.

.LONG TERM /TONIGHT THROUGH MONDAY/...
MADE NO LARGE CHANCES TO THE LONG TERM FORECAST. MODELS REMAIN IN
GOOD AGREEMENT THROUGH THE WEEK...WITH A FEW CHANGES IN HOW MODELS
HANDLE THE WEEKEND SYSTEM.

THROUGH THE WEEK...MAIN FORECAST CONCERN WILL BE THE PLACEMENT OF
BOUNDARY WHICH HANGS ACROSS THE SOUTH...AND HOW FAR NORTH IT WILL
MAKE IT BEFORE LOW PUSHES NORTHEAST FROM COLORADO. BELIEVE
BOUNDARY WILL STALL ACROSS NORTHERN MO...WITH GREATEST CHANCES FOR
HEAVIEST RAIN BEING SOUTH OF THE CWA OVERNIGHT TUESDAY. FRONT WILL
PUSH BACK NORTH THROUGHOUT THE DAY WEDNESDAY...WITH CO LOW BEGINNING
TO INFLUENCE THE CHANCE FOR RAIN LATE WEDNESDAY. THIS LOW WILL TRACK
ACROSS NEBRASKA AND THE DAKOTAS. ALONG WITH RAIN CHANCES...LOW WILL
BRING QUITE BREEZY CONDITIONS ON THURSDAY WITH STRONG PRESSURE
GRADIENT. LOW WILL PUSH OUT OF AREA BY FRIDAY...AND DRY WEATHER WILL
RETURN...WITH WEAK SURFACE HIGH PRESSURE BUILDING IN.

FOR THE WEEKEND...MODELS HAVE BEGUN TO COME INTO AGREEMENT WITH
LOW PRESSURE SWEEPING SE FROM CANADA. GFS PREVIOUSLY DID NOT HAVE
THIS FEATURE...BUT NEW RUN HAS BROUGHT LOW PRESSURE SE ACROSS
WISCONSIN. ECMWF...WHICH HAS BEEN DEVELOPING THE LOW THE PAST FEW
RUNS...HAS PUSHED IT FURTHER EAST AS WELL THIS RUN. HAVE OPTED TO
LEAVE THE FORECAST DRY FOR THE WEEKEND. WITH THIS EASTWARD PUSH OF
THE MODELS...IF THE LOW DOES DEVELOP...IT IS UNLIKELY TO PROVIDE
MUCH FORCING FOR PRECIP ACROSS THE CWA. HOWEVER...IT IS A SYSTEM
TO WATCH CLOSELY...AS UNCERTAINTY STILL EXISTS SO FAR OUT.

&&

.AVIATION...
21/12Z...COLD FRONT OVER NW IA ATTM WILL SLOWLY ADVANCE SEWARD AND
STALL OVER SRN IA BY THIS AFTERNOON. SWATH OF SHRA/TSRA EVIDENT ON
RADAR WILL DIMINISH DURING MORNING HRS BUT STILL AFFECT
KMCW/KFOD/KALO AT TIMES...THEN REDEVELOP FURTHER SOUTH THIS
AFTERNOON WITH PEAK HEATING. HAVE INCLUDED TEMPO GROUPS AT NRTHRN
TERMINALS FOR THE MORN CONVECTION BUT STUCK WITH VCTS IN THE AFTN AS
DETAILS OF CONVECTIVE TIMING/LOCATION ARE UNCLEAR. WINDS WILL BECOME
LGT AND VBL FOR MUCH OF THE DAY WITH THE FRONT WASHING OUT
OVHD...AND COMBINED WITH MOISTURE POOLING ALONG THE STALLED BOUNDARY
WILL SUPPORT DVLPMNT OF STRATUS AND FOG AFTER SUNSET TONIGHT...ESP
AT KDSM/KOTM. HAVE ADVERTISED MVFR CONDS IN 12Z TAFS BUT THIS MAY
NEED TO BE TAKEN DOWN ON SUBSEQUENT ISSUANCES.

&&

.DMX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...LEE
LONG TERM...WILKINS
AVIATION...LEE
Hazardous weather outlook, Sep 21, 5:07 AM CDT, 6 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DES MOINES IA
507 AM CDT TUE SEP 21 2010

IAZ004>007-015>017-023>028-033>035-044-045-221015-
EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO-
POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN-
WEBSTER-CRAWFORD-CARROLL-
507 AM CDT TUE SEP 21 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...TODAY AND TONIGHT

SHOWERS AND THUNDERSTORMS WILL SPREAD NORTHWEST TO SOUTHEAST
ACROSS THE AREA THROUGHOUT THE MORNING AND AFTERNOON HOURS. THE
THREAT FOR SEVERE WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

INTERMITTENT THUNDERSTORM CHANCES WILL PERSIST THROUGH FRIDAY MORNING. A
FEW SEVERE THUNDERSTORMS AND LOCALLY HEAVY RAINFALL WILL BE
POSSIBLE AT TIMES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

IAZ036>039-046>050-057>062-070>075-081>086-092>097-221015-
HAMILTON-HARDIN-GRUNDY-BLACK HAWK-GREENE-BOONE-STORY-MARSHALL-TAMA-
AUDUBON-GUTHRIE-DALLAS-POLK-JASPER-POWESHIEK-CASS-ADAIR-MADISON-
WARREN-MARION-MAHASKA-ADAMS-UNION-CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR-
RINGGOLD-DECATUR-WAYNE-APPANOOSE-DAVIS-
507 AM CDT TUE SEP 21 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...TODAY AND TONIGHT

SHOWERS AND THUNDERSTORMS WILL SPREAD IN FROM THE NORTHWEST LATE
THIS MORNING...PERSISTING INTO TONIGHT. SOME OF THE STORMS IN THE
AFTERNOON COULD BE SEVERE...WITH LARGE HAIL AND DAMAGING WINDS THE
MAIN THREATS. LOCALLY HEAVY RAINFALL IS ALSO POSSIBLE WITH THESE
STORMS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

INTERMITTENT THUNDERSTORM CHANCES WILL PERSIST THROUGH FRIDAY
MORNING. A FEW SEVERE THUNDERSTORMS AND LOCALLY HEAVY RAINFALL
WILL BE POSSIBLE AT TIMES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE THIS AFTERNOON.

AW

In the hours before

Special weather statement, Sep 21, 5:14 AM CDT, 5 hours 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
514 AM CDT TUE SEP 21 2010

IAZ007-016-017-211045-
CERRO GORDO-HANCOCK-WORTH-
514 AM CDT TUE SEP 21 2010

...THUNDERSTORM PRODUCING HAIL...

AT 509 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 25 MILES SOUTHWEST OF MASON CITY...MOVING
NORTHEAST AT 60 MPH.

NICKEL SIZE HAIL IS POSSIBLE WITH THIS STORM.

* THE THUNDERSTORM WILL BE NEAR...
  VENTURA BY 520 AM CDT...
  CLEAR LAKE BY 525 AM CDT...
  MASON CITY AIRPORT BY 530 AM CDT...
  MASON CITY BY 535 AM CDT...
  PLYMOUTH AND ROCK FALLS BY 540 AM CDT...
  GRAFTON BY 545 AM CDT...

SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

LEE

The office that day

Everything else NWS Des Moines, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 21, 10:43 AM CDTFlash Flood WarningDMXAudubon, Boone, Dallas, Greene, Guthrie, Polk and 1 more3 hr
Sep 21, 1:12 PM CDTSevere Thunderstorm WarningDMXPoweshiek33 min
Sep 21, 1:46 PM CDTSevere Thunderstorm WarningDMXClarke, Decatur, Union59 min
Sep 21, 2:04 PM CDTSevere Thunderstorm WarningDMXLucas45 min
Sep 21, 2:47 PM CDTFlash Flood WatchDMXAppanoose, Clarke, Davis, Decatur, Lucas, Monroe and 4 more7 hr
Sep 21, 3:50 PM CDTAreal Flood AdvisoryDMXDecatur, Wayne3 hr
Sep 21, 4:26 PM CDTFlash Flood WarningDMXDecatur, Wayne5 hr

Nearby

Flash Flood Warnings in Iowa, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.